# SDR FDEA201509252945

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 76,243 hours, 16,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0668503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT UNDER LAVATORY, INBD AFT CORNER, CORROSION STATION 420, RBL 18.  R & R FLOOR SUPPORT IAW SRM 51-33-01, PN WSP0668-503.
